# SDR AALA20190517008

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 59,195 hours, 23,929 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861FL1
- Condition: Faulty
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CLIMB, CAPTAINS SPEED LIMIT AMBER ALERT ILLUMINATED INTERMITTENTLY AND STICK SHAKER ACTIVATED DURING CLIMBOUT. ALL AIRSPEED INDICATIONS WERE NORMAL. EMERGENCY DECLARED. LANDED AT 145,500 LBS, SMOOTH LANDING. FUEL WAS 15,500 LBS AT LANDING. MAINTENANCE  REPLACED #1 AOA VANE. SYSTEM GROUND OPS CHECK GOOD IAW AMM 34-21-05.
